# SDR ABXA030191

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 314T1210333
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT CORE COWL FRAME NAS STA. 304.60 AND NAC WL 73, DAMAGE WAS FOUND ON FRAME P/N 314T1210-333. REPAIRED AREA IAW REA B671-46254MR.
